# SDR AT0700049

- Difficulty date: October 1, 2005
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT SIDE FUSE BETWEEN L17 AND L18 NEAR STA 229.  REQUIRES REPAIR WITHIN 4500 FLT HRS AS PER SRM 53-00-01 REPAIR TO COND 3.  START TIME 9538:04.  INSTALLED PERMANENT DOUBLER REPAIR AT BS 213.5 TO 229 AND BETWEEN L16L AND L18L (15.5 X 14) IAW B717 SRM 53-00-01 FIG 201 REPAIR 6.  MATERIAL AND SIZE USED FILLER 2024T-3.050 X 15.5 X 14.0 DOUBLER, T-3 2024 .063 X 15 X14 INCH, FINGER DOUBLER 2024T, .025 X 18 X 17 INCH.
